# SDR UIEA201901313063

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,721 hours, 21,235 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT WEATHER RADAR FAILED " WEATHER FAIL " WHILE IN CRUSE ( FOUND ON CONTROL PANEL TO BE SELECTED BETWEEN LEFT AND RIGHT SELECT EITHER LEFT AND RIGHT BOTH WEATHER RADAR SYSTEM OPS CHECK NORMAL IAW AMM 34-43-00. )
